MathSciNet Relay Station
MathSciNet bibliographic data
MR1564005 Contributed Item
Walsh, J. L. Note on the location of zeros of the derivative of a rational function whose zeros and poles are symmetric in a circle. Bull. Amer. Math. Soc. 45 (1939), no. 6, 462–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement